# SDR UALA2013062004305

- Difficulty date: June 16, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,094 hours, 23,298 cycles
- Engine: Pwa PW2040
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: MX602496
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYD PUMP LEAKING AT THE SEAM.  R & R NR 1 HYD PUMP, OPS AND LEAK CHECKED GOOD.
